# SDR AALA202510206602

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,622 hours, 14,117 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Detached
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE RIGHT ENGINE UPPER PYLON PANEL TO ENGINE FLEXIBLE SEAL / PANEL DETACHED IN FLIGHT AND IS MISSING. MAINTENANCE INSTALLED PANEL PER AMM 54-57-22.
